# SDR SWAA2022020969286

- Difficulty date: February 5, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737*
- Aircraft serial: 33658
- Aircraft time: 64,388 hours, 37,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGTHS INOP ; / [01] R/R M1674 BATTERY PACK IAW AMM 33-51-06
